# SDR A8ZR20180815001

- Difficulty date: February 26, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 38,676 hours, 51,693 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 85410554
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FIREWALL CRACKED,  ON THE LT NACELLE STA 125.50.
